“How much pregabalin is needed to kill me?”
Is this a question about Lyrica or suicide? Unfortunately, I cannot reach out to the person who asked this question. But it made me curious as to whether someone can overdose on Lyrica.
Although it is not considered possible to fatally overdose on Lyrica, it is still possible to cause damage to one’s body and mind by taking more Lyrica than is prescribed or necessary. The symptoms of overdosing on Lyrica include:
Excessive mood changes
Symptoms of Lyrica Withdrawal
The symptoms of withdrawing from Lyrica are similar to symptoms of withdrawals from benzodiazepines and other classified drugs. These symptoms include seizures, insomnia, nausea, headaches, and diarrhea…
This website has a list of reported adverse reactions to Lyrica:
Rated Lyrica for Peripheral Neuropathy Report
(10/17/2016) Been on this med for a couple of years. Gradually increased the dose from 25mg three times a day to 150 mg three times a day. I would say that yes it is helpful with nerve pain. But, I have gained 30 lbs, just like the dr said I would. I am so forgetful these days, and sometimes cannot speak clearly or in a fluent manner. Its tough. It has helped with sleep for sure. I would caution going cold-turkey. I steady and slow taper would be best,…as there have been times when I go without and have the most awful withdrawal symptoms. I have been through benzo and opiate withdrawal and this one takes the cake for sure. As a chronic pain patient I have benefited from this med. But I am worried on how much I depend on it now.
Rated Lyrica for Fibromyalgia syndrome (FMS) Report
(8/23/2016) I was on Lyrica 600mg daily for 4 years. 4 years of absolute hell. took me six months to get off the drug, six months later I’m still nauseous, lightheaded and suicidal. this drug is a nightmare that offered no relief from pain.